DOI 10.1016/j.amsu.2022.103384
Rhabdomyolysis due to warfarin and atorvastatin combination therapy in a patient with ischemic heart disease: (A drug interaction).
Аннотация
INTRODUCTION
Although atorvastatin has serious adverse effects, including hepatotoxicity and myopathy, it can cause drug interactions and side effects such as rhabdomyolysis and acute kidney injury, especially when combined with warfarin, which uses the same enzyme pathway for metabolism.
CASE PRESENTATION: We describe a 66-year-old man with a history of ischemic heart disease who developed renal complications and rhabdomyolysis after concomitant use of atorvastatin and warfarin.
DISCUSSION: Statins reduce serum LDL cholesterol levels significantly. It is a safe and cost-effective medicine used in the treatment of DLP as well as the primary and secondary prevention of CAD, atherosclerosis, myocardial infarction, and stroke. Despite their benefits, statins can cause side effects in various organs of the body, including the gastrointestinal tract, CNS, liver, and kidneys.
CONCLUSION
Statins are widely prescribed to patients with cardiovascular problems. Therefore, clinicians should pay attention to the patient's medical history, current prescribed doses, and drug interactions when adding new drugs or adjusting existing drugs.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.